# SDR NWAA0996305

- Difficulty date: January 10, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND UPPER DECK MIDDLE EXIT SIGNS ILLUMINATED WHEN EMERGENCY LIGHT SWITCHED TO OFF POSITION.  MX REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.  (K)
